Alert archive / Montana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 10, 2019, 6:20 PM MDT for Meagher County, Montana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2019, 6:20 PM MDT (00:20 UTC)
- Expired
- Aug 10, 2019, 6:45 PM MDT
- In force
- 25 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Meagher County, MT
The radar
The Great Falls radar (KTFX), 131 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 1:36 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
858
WUUS55 KTFX 110020
SVRTFX
MTC059-110045-
/O.NEW.KTFX.SV.W.0113.190811T0020Z-190811T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Great Falls MT
620 PM MDT Sat Aug 10 2019
The National Weather Service in Great Falls has issued a
* Severe Thunderstorm Warning for...
Southeastern Meagher County in central Montana...
* Until 645 PM MDT.
* At 620 PM MDT, a severe thunderstorm was located 13 miles south of
White Sulphur Springs, moving northeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Checkerboard, Lennep and Ringling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Great Falls.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4622 11084 4637 11100 4665 11062 4638 11034
TIME...MOT...LOC 0020Z 236DEG 22KT 4636 11081
HAIL...1.50IN
WIND...60MPH
$$
Kredensor1 follow-up statement
756
WWUS55 KTFX 110038
SVSTFX
Severe Weather Statement
National Weather Service Great Falls MT
638 PM MDT Sat Aug 10 2019
MTC059-110045-
/O.CON.KTFX.SV.W.0113.000000T0000Z-190811T0045Z/
Meagher MT-
638 PM MDT Sat Aug 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHEASTERN MEAGHER COUNTY...
At 638 PM MDT, a severe thunderstorm was located 13 miles southeast
of White Sulphur Springs, moving northeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Checkerboard and Lennep.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Great Falls.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4630 11077 4643 11087 4661 11058 4638 11034
4637 11037
TIME...MOT...LOC 0038Z 238DEG 19KT 4640 11072
HAIL...1.50IN
WIND...60MPH
$$
KredensorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:04 PM MDT, 16 minutes earlier.
Area forecast discussion, Aug 10, 6:04 PM MDT, 16 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 604 PM MDT Sat Aug 10 2019 ...Aviation Section Update... .SYNOPSIS... An upper level trof will approaches and moves through the region this weekend. As a result, expect showers and thunderstorms to move through the area this afternoon and evening and again on Sunday. Some storms could be severe, with gusty winds, hail. Additionally, the rainfall could be heavy at times, causing isolated areas of flash flooding. The work week will begin with drier condtions and breezy westerly winds for most areas. && .DISCUSSION... Remainder of this afternoon through Sunday...Showers and thunderstorms are just beginning to develop this afternoon over the southwest. This activity is forecast to increase as conditions are favorable for the potential for some severe thunderstorms, especially over southwest and central Montana, although the far southern areas of Beaverhead, Madison and Gallatin Counties may be a bit drier than areas further north. MU cape values are roughly falling in the 1000 to 2000 J/kg range, while mid level lapse rates range from 7 to 8 degrees C. Moisture remains plentiful as well, with .75 to 1 inch PWATS across much of southwestern Montana and areas to the north (highest values over the north-central). These factors along with good effective shear has lead to the issue of a severe thunderstorm watch for portions of the area through 9 pm tonight, some of the stronger storms may produce wind gusts in excess of 60 mph, hail up to lime size, along with heavy rains. One limiting factor is a stubborn deck of low stratus over the central and north-central portions of the region. This may lower the severe weather threat for portions of the north but heavy rain will still be possible. A flash flood watch remains in effect for areas along the Rocky Mountain Front and then for Lewis and Clark and Cascade Counties, including Helena and Great Falls (please see our hydrology section). Shower and thunder storm activity should diminish by midnight but showers and a few storms will be possible during the overnight hours. Expect similar conditions on Sunday, as the main upper level trof moves through the region. However, the focus of severe weather is expected to shift a bit to the north and east. Afternoon temperatures are likely to be a few degrees below normal for most areas today and Sunday due to precipitation and cloud cover. Monday through Friday...With a light westerly flow over the region, expect a slow warming trend, with only a very small chance for a passing storm from Monday through Wednesday. On Thursday, the next upper level trof approaches the region, allowing for the potential for another round of severe storms to move through the region. Showers then linger into Friday and Saturday, along with below normal temperatures. Brusda && .AVIATION... Updated 604 PM MDT Sat Aug 10 2019 (11/00Z TAFs) During this TAF period, expect MVFR conditions in association with thunderstorm, rain and mist. Ceilings as low as OVC015 with visibility to 4SM are forecast, along with all hazards assumed in and near thunderstorm activity. Some storms in our CWA are producing severe weather. Expect mountain and valley obscurations. - Fogleman && .FIRE WEATHER... Periods of showers and thunderstorms will move through the region from now through Sunday night. Most of the storms will be wet, but a few storms could contain little rainfall or lightning could strike away from the parent storm, resulting in new fire starts. Slightly below normal temperatures are expected from today through early next week, before a return to near normal temperatures is expected for Tuesday and Wednesday. Another round of storms is expected to move through the region from late Thursday into Friday. Brusda/RCG && .HYDROLOGY... A flash flood watch remains in effect for areas along the Rocky Mountain Front and portions of North Central MT from this afternoon through late this evening. Some forecast models continue to suggest that some areas may receive nearly 1 inch of rainfall in less than 2 hours with the stronger storms this afternoon and evening. This amount of rainfall could lead to flooding problems in urban areas that have poor drainage, as well as steep terrain and burn scar areas from this year or previous years in areas that regrowth has not occurred. Brusda/RCG && .PRELIMINARY POINT TEMPS/POPS... GTF 53 75 52 74 / 90 80 70 10 CTB 50 71 50 71 / 70 80 70 30 HLN 52 76 49 76 / 90 90 70 0 BZN 48 78 45 77 / 40 70 50 0 WEY 43 71 35 71 / 10 30 20 0 DLN 47 72 42 74 / 40 70 50 0 HVR 51 76 52 73 / 50 80 90 50 LWT 50 74 49 71 / 80 80 80 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight Cascade...Central and Southern Lewis and Clark...Northern Rocky Mountain Front... Southern Rocky Mountain Front. Severe thunderstorm watch is in effect until 9 pm MDT for the following counties in central Montana - Fergus, Judith Basin, Meagher, and Lewis and Clark...In southwest Montana - Beaverhead, Broadwater, Gallatin, Jefferson, and Madison && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Aug 10, 5:43 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
543 PM MDT SAT AUG 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 5 W CLANCY 46.47N 112.09W
08/10/2019 E0.25 INCH JEFFERSON MT TRAINED SPOTTER
PEA SIZED HAIL AND HEAVY RAIN WITH NO WIND.
&&Local storm report, Aug 10, 5:49 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
549 PM MDT SAT AUG 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 14 SSW BASIN 46.10N 112.41W
08/10/2019 E1.00 INCH JEFFERSON MT TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED FOR A SHORT
PERIOD BUT MOSTLY DIME SIZED AFTERWARD.
&&Special weather statement, Aug 10, 5:55 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Great Falls MT
555 PM MDT Sat Aug 10 2019
MTZ053-110045-
Broadwater MT-
555 PM MDT Sat Aug 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROADWATER COUNTY
UNTIL 645 PM MDT...
At 554 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Townsend, moving northeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Townsend, Canyon Ferry Lake, Silos, Winston and Goose Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near Canyon Ferry Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and southwestern Montana.
LAT...LON 4665 11156 4649 11125 4648 11125 4619 11166
4627 11179 4639 11179
TIME...MOT...LOC 2354Z 218DEG 21KT 4631 11170
KredensorLocal storm report, Aug 10, 5:56 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
556 PM MDT SAT AUG 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 3 NNE CLANCY 46.50N 111.96W
08/10/2019 E0.50 INCH JEFFERSON MT TRAINED SPOTTER
HALF INCH HAIL AND HEAVY RAIN.
&&Special weather statement, Aug 10, 6:08 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Great Falls MT 608 PM MDT Sat Aug 10 2019 MTZ054-110045- Meagher- 608 PM MDT Sat Aug 10 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MEAGHER COUNTY... At 608 PM MDT, a strong thunderstorm was located 14 miles south of White Sulphur Springs, moving northeast at 20 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... White Sulphur Springs and Ringling. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Great Falls. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central Montana. LAT...LON 4623 11084 4630 11109 4664 11093 4649 11054 TIME...MOT...LOC 0008Z 212DEG 19KT 4634 11093 Kredensor
Local storm report, Aug 10, 6:10 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
610 PM MDT SAT AUG 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 SE MONTANA CITY 46.52N 111.91W
08/10/2019 E0.25 INCH JEFFERSON MT TRAINED SPOTTER
PEA SIZED HAIL AND HEAVY RAIN.
&&The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:08 PM MDT | Special Weather Statement | TFX | Meagher | 37 min |
| Aug 10, 6:14 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson | 31 min |
| Aug 10, 6:16 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 29 min |
| Aug 10, 6:31 PM MDT | Special Weather Statement | TFX | Meagher | 29 min |
| Aug 10, 6:45 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 31 min |
| Aug 10, 6:50 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater | 25 min |
| Aug 10, 6:55 PM MDT | Special Weather Statement | TFX | Cascade | 35 min |
| Aug 10, 6:58 PM MDT | Special Weather Statement | TFX | Meagher | 47 min |
| Aug 10, 7:12 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Gallatin, Meagher | 48 min |
| Aug 10, 7:31 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 59 min |
| Aug 10, 7:42 PM MDT | Special Weather Statement | TFX | Jefferson | 33 min |
| Aug 10, 7:53 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin, Meagher | 55 min |
| Aug 10, 7:58 PM MDT | Severe Thunderstorm Warning | TFX | Jefferson, Lewis and Clark | 18 min |
| Aug 10, 8:29 PM MDT | Special Weather Statement | TFX | Broadwater | 46 min |
| Aug 10, 8:40 PM MDT | Special Weather Statement | TFX | Fergus | 35 min |
| Aug 10, 9:05 PM MDT | Special Weather Statement | TFX | Broadwater | 25 min |
| Aug 10, 9:12 PM MDT | Special Weather Statement | TFX | Wheatland | 33 min |
| Aug 10, 9:43 PM MDT | Special Weather Statement | TFX | Fergus | 47 min |
| Aug 10, 9:45 PM MDT | Special Weather Statement | TFX | Meagher | 45 min |
| Aug 11, 2:42 AM MDT | Special Weather Statement | TFX | Deer Lodge | 48 min |
| Aug 11, 5:08 AM MDT | Special Weather Statement | TFX | 52 min | |
| Aug 11, 5:56 AM MDT | Special Weather Statement | TFX | Deer Lodge | 49 min |
| Aug 11, 7:45 AM MDT | Special Weather Statement | TFX | Jefferson | 30 min |
| Aug 11, 8:13 AM MDT | Severe Thunderstorm Warning | TFX | Jefferson, Lewis and Clark | 32 min |
| Aug 11, 9:06 AM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark | 39 min |
| Aug 11, 9:43 AM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Aug 11, 10:16 AM MDT | Special Weather Statement | TFX | Chouteau | 44 min |
| Aug 11, 10:56 AM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Aug 11, 10:59 AM MDT | Special Weather Statement | TFX | Deer Lodge | 16 min |
| Aug 11, 11:46 AM MDT | Special Weather Statement | TFX | Hill | 59 min |
| Aug 11, 12:11 PM MDT | Special Weather Statement | TFX | Jefferson | 19 min |
| Aug 11, 12:27 PM MDT | Special Weather Statement | TFX | Jefferson | 18 min |
| Aug 11, 12:31 PM MDT | Special Weather Statement | TFX | 29 min | |
| Aug 11, 12:44 PM MDT | Special Weather Statement | TFX | Jefferson | 31 min |
| Aug 11, 12:59 PM MDT | Special Weather Statement | TFX | Deer Lodge | 46 min |
| Aug 11, 1:05 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 25 min |
| Aug 11, 1:07 PM MDT | Special Weather Statement | TFX | Beaverhead | 8 min |
| Aug 11, 1:09 PM MDT | Special Weather Statement | TFX | Beaverhead | 21 min |
| Aug 11, 1:15 PM MDT | Special Weather Statement | TFX | Beaverhead | 15 min |
| Aug 11, 1:17 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead | 43 min |
| Aug 11, 1:18 PM MDT | Special Weather Statement | TFX | Gallatin | 42 min |
| Aug 11, 1:22 PM MDT | Special Weather Statement | TFX | Gallatin | 23 min |
| Aug 11, 1:23 PM MDT | Special Weather Statement | TFX | Cascade | 37 min |
| Aug 11, 1:26 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead | 31 min |
| Aug 11, 1:38 PM MDT | Special Weather Statement | TFX | Blaine | 52 min |
| Aug 11, 1:53 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 37 min |
| Aug 11, 1:58 PM MDT | Special Weather Statement | TFX | Gallatin | 32 min |
| Aug 11, 1:59 PM MDT | Special Weather Statement | TFX | Beaverhead | 16 min |
| Aug 11, 2:07 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 38 min |
| Aug 11, 2:15 PM MDT | Severe Thunderstorm Warning | TFX | Gallatin, Meagher | 25 min |
| Aug 11, 2:20 PM MDT | Special Weather Statement | TFX | Cascade | 25 min |
| Aug 11, 2:23 PM MDT | Severe Thunderstorm Warning | TFX | Madison | 52 min |
| Aug 11, 2:31 PM MDT | Special Weather Statement | TFX | Gallatin | 29 min |
| Aug 11, 2:37 PM MDT | Severe Thunderstorm Warning | TFX | Beaverhead, Madison | 38 min |
| Aug 11, 2:46 PM MDT | Special Weather Statement | TFX | Chouteau | 44 min |
| Aug 11, 2:50 PM MDT | Special Weather Statement | TFX | Meagher | 40 min |
| Aug 11, 3:04 PM MDT | Special Weather Statement | TFX | Blaine | 41 min |
| Aug 11, 3:07 PM MDT | Special Weather Statement | TFX | Blaine | 38 min |
| Aug 11, 3:11 PM MDT | Special Weather Statement | TFX | Gallatin | 19 min |
| Aug 11, 3:12 PM MDT | Special Weather Statement | TFX | Broadwater | 18 min |
| Aug 11, 3:17 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Gallatin, Jefferson, Madison | 28 min |
| Aug 11, 3:30 PM MDT | Special Weather Statement | TFX | Broadwater | 30 min |
| Aug 11, 3:34 PM MDT | Special Weather Statement | TFX | Chouteau, Judith Basin | 41 min |
| Aug 11, 3:42 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Gallatin, Meagher | 25 min |
| Aug 11, 3:48 PM MDT | Special Weather Statement | TFX | Blaine | 42 min |
| Aug 11, 3:53 PM MDT | Special Weather Statement | TFX | Broadwater | 22 min |
| Aug 11, 4:00 PM MDT | Special Weather Statement | TFX | Judith Basin | 45 min |
| Aug 11, 4:03 PM MDT | Special Weather Statement | TFX | Meagher | 27 min |
| Aug 11, 4:11 PM MDT | Special Weather Statement | TFX | Meagher | 34 min |
| Aug 11, 4:26 PM MDT | Special Weather Statement | TFX | Glacier | 19 min |
| Aug 11, 4:29 PM MDT | Special Weather Statement | TFX | 46 min | |
| Aug 11, 4:32 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 33 min |
| Aug 11, 4:37 PM MDT | Special Weather Statement | TFX | Blaine | 38 min |
| Aug 11, 4:47 PM MDT | Special Weather Statement | TFX | Glacier | 13 min |
| Aug 11, 5:01 PM MDT | Special Weather Statement | TFX | Glacier | 29 min |
| Aug 11, 5:08 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 37 min |
| Aug 11, 5:14 PM MDT | Special Weather Statement | TFX | Blaine | 46 min |
| Aug 11, 5:58 PM MDT | Special Weather Statement | TFX | Blaine | 47 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.